Mathematical programs with equilibrium constraints: the existence of feasible points

L.J. Lin, Georg J. Still

Research output: Contribution to journalArticleAcademicpeer-review

11 Citations (Scopus)
1 Downloads (Pure)


This article studies three classes of optimization problems with bilevel structure including mathematical programs with equilibrium constraints (MPECs) and semi-infinite problems (SIPs). The main goal of this article is to provide results which establish the existence of feasible points of the problems. These results are based on the so-called KKM lemma. We are also interested in the convexity properties of these problems.
Original languageUndefined
Article number10.1080/02331930600703635
Pages (from-to)205-219
Number of pages15
Issue number2/3
Publication statusPublished - Jun 2006


  • EWI-7579
  • IR-63577
  • METIS-238237

Cite this